# SDR 2022F00065

- Difficulty date: January 1, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N845AM
- Make and model: Boeing 737-800
- Aircraft serial: 36706
- Aircraft time: 26,154 hours, 9,921 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DELAMINATION AREAS ON LH SIDE FLAP NUMBER 3, DURING THE OVERNIGHT AT MEX STATION, IT WAS DETECTED TWO DELAMINATION AREAS ON LH SIDE FLAP NUMBER 3. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING TWO DELAMINATION AREAS ON LH SIDE FLAP NUMBER SUPPORT TAIL CONE FAIRING; FIRST AREA AT STA 116.13" AND 5" FROM LH SPLICE STRAP, SECOND AREA AT STA 116.13" AND 8" FROM LH SPLICE STRAP; INBOARD FLAP SUPPORT AFT FAIRING WAS REMOVED, CT-TT AND TAP TEST INSPECTIONS WERE PERFORMED WITH DISBOND AREA OF 4.5” LENGTH AND 3.250” WIDTH IAW B737 NDTM PART 4, 51-00-02;
PART 1, 51-05-01; THE TAIL CONE FAIRING WAS REPAIRED, REPAIR 1 AND MESSAGE BOEING NUMBER AMX-AMX-22-0001-02B; ULTRASONIC INSPECTION (CTTU) WAS APPLIED IN REPAIRED AREA IAW B737 NDTM, ITHOUT DELAMINATION’S / DISBONDS; IT WAS APPLIED DECORATIVE PAINT, ALL CORRECT.
